A model for the computation of quantum billiards with arbitrary shapes


Erhan I. M. , Taseli H.

JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS, vol.194, no.2, pp.227-244, 2006 (Journal Indexed in SCI) identifier identifier

  • Publication Type: Article / Article
  • Volume: 194 Issue: 2
  • Publication Date: 2006
  • Doi Number: 10.1016/j.cam.2005.07.006
  • Title of Journal : JOURNAL OF COMPUTATIONAL AND APPLIED MATHEMATICS
  • Page Numbers: pp.227-244

Abstract

An expansion method for the stationary Schrodinger equation of a three-dimensional quantum billiard system whose boundary is defined by an arbitrary analytic function is introduced. The method is based on a coordinate transformation and an expansion in spherical harmonics. The effectiveness is verified and confirmed by a numerical example, which is a billiard system depending on a parameter. (c) 2005 Elsevier B.V. All rights reserved.